may be some of you find weird when you see the subject?  5 days ago I ate a meal with lots of home made yogurt and I was so fine. I do not have any cramps or urgent visits to wc. But afyer that night ı was sick on that day and the other days. now I am using antibiotics unfortunately. 

2 months ago I felt something wrong in my pouch. My visits to wc were increased. I used kefir which is home made again and I felt worse and there are lots of gas in my pouch and I did not be ok and I used cipro and biteral. 

Do you think that this is coincidence? Or does home made yogurt or kefir may make our pouch worse?

Original Post

There's nothing wrong with homemade yogurt, and it's pretty hard to screw up. Not all cooks are equally careful with food preparation, so sometimes it gets moldy or contaminated additives/fruit/whatever are used. I wasn't suggesting that homemade yogurt is a problem, just pointing out the (very unusual ways) it might possibly cause your problem. It's more likely that something else is doing it, though, unless it's lactose intolerance.

11 years with J-pouch, yogurts, Kefir and similar fermented milk product with lots of live probiotic bacteria does not work with J-pouch, it's good for people with a colon, but with J-pouch you may feel good after some hrs but after 2-3 days the bacteria overgrown in the pouch and you get burning pouchits and may have to resort to CIPRO if you can't ride out the flare 

Add Reply

Likes (0)
Post
Copyright © 2019 The J-Pouch Group. All rights reserved.
×
×
×
×